Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Riemann’s method in the theory of special functions
HTML articles powered by AMS MathViewer

by J. Schwartz PDF
Bull. Amer. Math. Soc. 62 (1956), 531-540
    A. Erdélyi et al., 1. Higher transcendental functions, vols. 1-3, New York, 1953.
  • Peter Henrici, On generating functions of the Jacobi polynomials, Pacific J. Math. 5 (1955), 923–931. MR 76108, DOI 10.2140/pjm.1955.5.923
  • Peter Henrici, Addition theorems for general Legendre and Gegenbauer functions, J. Rational Mech. Anal. 4 (1955), 983–1018. MR 73759, DOI 10.1512/iumj.1955.4.54039
  • Peter Henrici, Zur Funktionentheorie der Wellengleichung. Mit Anwendungen auf spezielle Reihen und Integrale mit Besselschen, Whittakerschen und Mathieuschen Funktionen, Comment. Math. Helv. 27 (1953), 235–293 (1954) (German). MR 60693, DOI 10.1007/BF02564564
  • Balth. van der Pol and H. Bremmer, Operational calculus based on the two-sided Laplace integral, Cambridge, at the University Press, 1955. MR 0072988
  • C. Truesdell, 1. An essay toward a unifiied theory of special functions, Princeton, 1948.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 62 (1956), 531-540
  • DOI:
  • MathSciNet review: 0081360